Volume 17, Number 2, April-June 2011
|Page(s)||353 - 379|
|Published online||24 March 2010|
Control of the continuity equation with a non local flow
Department of Mathematics, Brescia University, Via Branze 38, 25133 Brescia, Italy. firstname.lastname@example.org
2 RWTH Aachen University, Templergraben 55, 52056 Aachen, Germany.
3 Université de Lyon, Université Lyon 1, École Centrale de Lyon, INSA de Lyon, CNRS UMR 5208, Institut Camille Jordan, 43 blvd. du 11 Novembre 1918, 69622 Villeurbanne Cedex, France.
Revised: 30 September 2009
This paper focuses on the analytical properties of the solutions to the continuity equation with non local flow. Our driving examples are a supply chain model and an equation for the description of pedestrian flows. To this aim, we prove the well posedness of weak entropy solutions in a class of equations comprising these models. Then, under further regularity conditions, we prove the differentiability of solutions with respect to the initial datum and characterize this derivative. A necessary condition for the optimality of suitable integral functionals then follows.
Mathematics Subject Classification: 35L65 / 49K20 / 93C20
Key words: Optimal control of the continuity equation / non-local flows
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.